# SDR UIEA2019051804226

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,617 hours, 19,367 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 0905200F3ETD
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN SHIP BATTERY LOW. ( REMOVED AND REPLACED MAIN SHIP BATTERY IAW AMM 24-31-01. CHARGER GOOD OPS GOOD.  )
